# SDR ABXA000327

- Difficulty date: June 26, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 68,677 hours, 80,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9919402501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT TRAP PANEL CRACKED AT TOP OUTBOARD FLANGE.  REPLACED RIGHT TRAP PANEL IAW DC9 SRM 51-30-5, AND DC9 S/B 53-182.
